Advertisement

Reactions Weekly

, Volume 1771, Issue 1, pp 44–44 | Cite as

Antineoplastics/folinic acid

Various toxicities: case report
Case report
  • 97 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 6-year-old girl developed pancytopenia secondary to asparaginase, cyclophosphamide, cytarabine, daunorubicin, dexamethasone, doxorubicin, etoposide, folinic acid, ifosfamide, mercaptopurine, methotrexate, prednisone, tioguanine, vincristine and vindesine for acute lymphoblastic leukaemia. Additionally, she developed blurred vision during treatment with calcitonin, hypocalcaemia during treatment with zoledronic acid, and Lichtheimia corymbifera infection during treatment with various immunosuppressive drugs [not all dosages, routes and outcomes stated; duration of treatments to reactions onsets not stated].

The girl was diagnosed with acute lymphocytic leukaemia in August 2016 with paraneoplastic hypercalcaemia. The initial total calcium level was 14.9 mg/dL. She started...

Reference

  1. Bota M, et al. Acute lymphoblastic leukemia with malignant hypercalcemia: A case report. American Journal of Case Reports 20: 402-405, 28 Mar 2019. Available from: URL: http://doi.org/10.12659/AJCR.914303 - Romania

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations